null

Acetaminophen 500mg Caplets 100ct

PLUS PHARMA INC $3.66

Acetaminophen 500mg Caplets 100ct

Features
  • Muscle Pain, Headache, Fever, Arthritis, Cramps
  • Compare to the active ingredient in Extra Strength Tylenol. Pain reliever/ fever reducer. Contains no aspirin. 100 Tablets..
Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

Read more

Description

Acetaminophen 500mg Caplets 100ct

Features
  • Muscle Pain, Headache, Fever, Arthritis, Cramps
  • Compare to the active ingredient in Extra Strength Tylenol. Pain reliever/ fever reducer. Contains no aspirin. 100 Tablets..
Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

Reviews (0)

Be the first to write a review

Additional info

SKU: 10159728
UPC: 837864001108
Shipping: Calculated at Checkout